# SDR HALA20250224067

- Difficulty date: February 21, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 50,974 hours, 8,008 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - NAV PRED W/S DET FAULT. REMOVED AND REPLACED WEATHER RADAR ANTENNA ASSEMBLY PER AMM 34-41-11. BITE TEST OK. OK FOR SERVICE.
